RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 3, Pages 796–797 (Mi zvmmf8752)  

Scientific information

The Chebyshev polynomials: T. J. Rivlin vi + 186 p. John Wiley and Sons, New York–London, 1975. Book review

M. K. Kerimov


Full text: PDF file (324 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:3, 235–236

UDC: 517.564(02)

Citation: M. K. Kerimov, “The Chebyshev polynomials: T. J. Rivlin vi + 186 p. John Wiley and Sons, New York–London, 1975. Book review”, Zh. Vychisl. Mat. Mat. Fiz., 17:3 (1977), 796–797; U.S.S.R. Comput. Math. Math. Phys., 17:3 (1977), 235–236

Citation in format AMSBIB
\Bibitem{Ker77}
\by M.~K.~Kerimov
\paper The Chebyshev polynomials: T.\,J.~Rivlin vi + 186~p. John Wiley and Sons, New York--London, 1975. Book review
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 3
\pages 796--797
\mathnet{http://mi.mathnet.ru/zvmmf8752}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 3
\pages 235--236
\crossref{https://doi.org/10.1016/0041-5553(77)90161-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8752
  • http://mi.mathnet.ru/eng/zvmmf/v17/i3/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:482
    Full text:223
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020